THE SPECTRUM OF THE C*-ALGEBRA OF PSEUDODIFFERENTIAL BOUNDARY VALUE PROBLEMS ON A MANIFOLD WITH SMOOTH EDGES

Результат исследований: Научные публикации в периодических изданияхстатья

Язык оригиналаанглийский
Страницы (с-по)1195-1239
ЖурналJournal of Mathematical Sciences
Том120
Номер выпуска2
СостояниеОпубликовано - 2004
Опубликовано для внешнего пользованияДа

Цитировать

@article{40296e906ad742c4a8594dc9d4f1951a,
title = "THE SPECTRUM OF THE C*-ALGEBRA OF PSEUDODIFFERENTIAL BOUNDARY VALUE PROBLEMS ON A MANIFOLD WITH SMOOTH EDGES",
author = "O.V. Sarafanov",
year = "2004",
language = "English",
volume = "120",
pages = "1195--1239",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer",
number = "2",

}

THE SPECTRUM OF THE C*-ALGEBRA OF PSEUDODIFFERENTIAL BOUNDARY VALUE PROBLEMS ON A MANIFOLD WITH SMOOTH EDGES. / Sarafanov, O.V.

В: Journal of Mathematical Sciences, Том 120, № 2, 2004, стр. 1195-1239.

Результат исследований: Научные публикации в периодических изданияхстатья

TY - JOUR

T1 - THE SPECTRUM OF THE C*-ALGEBRA OF PSEUDODIFFERENTIAL BOUNDARY VALUE PROBLEMS ON A MANIFOLD WITH SMOOTH EDGES

AU - Sarafanov, O.V.

PY - 2004

Y1 - 2004

M3 - Article

VL - 120

SP - 1195

EP - 1239

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 2

ER -